MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC RATCHETING SMALL STRAIGHT HANDLE; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC RATCHETING SMALL STRAIGHT HANDLE; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 9733734
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information refused by the site.No parts have been received by the manufacturer for evaluation.Manufacture date not available on the date of filing.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system.It was reported that intra/peri-operatively during the navigate task of a spinal fusion procedure that the shock plate of the ratcheting handle broke off.There was no delay to the procedure.There was no reported impact to patient outcome.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information was received: the procedure was completed with an alternate ratchet handle.

Brand Name
RATCHETING SMALL STRAIGHT HANDLE
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8428313
Report Number1723170-2019-01156
Device Sequence Number19524401
Product Code OLO
UDI-Device Identifier00643169089600
UDI-Public00643169089600
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K124004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number9733734
Device Catalogue Number9733734
Device Lot Number80014
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/19/2019
Supplement Date Received by Manufacturer03/21/2019
Initial Report FDA Received Date03/18/2019
Supplement Report FDA Received Date04/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1